It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Obsessive Compulsive Disorder (OCD) Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 12-02-2012, 05:55 AM   #1
Member
(female)
 
Join Date: Jul 2012
Location: Pa, Us
Posts: 71
USmiss HB User
Increase in Prozac=Worsening of symptoms?

Hi everyone. I have been on 60 mg of Prozac for months now for OCD, GAD, and depression. Recently I saw my psychiatrist and we both agreed that even though I'm getting through the days, I'm still not doing as good as I should. He wanted me to increase it to the max dose of 80mg. I told him I was very scared because in the past when I increased it from 20 to 40 and then 40 to 60, I had about 4-5 weeks of intense, severe anxiety and emotional instability. I then suggested that maybe I can increase but only by 5mg, then add 10 more to equal 70mg. So he said that would be fine. So I increased to 65mg for about 2.5 weeks. After about a week or so, it seemed like my depression and irritability started kicking in. Of course, almost all of it centers around my relationship and I started having doubts again about my boyfriend and what I want. I have become very indecisive and unstable emotionally. I have been crying almost everyday the last week and a half. My boyfriend and I are on the rocks as I can't figure out if I still love him or want to see what else is out there. (We have went through this before where I doubt but then it goes away and everything gets better again). I've even had some suicidal thoughts, though that is not something I WANT to do or even plan to do. Just the thoughts themselves that I'm so tired of going through this that sometimes I want to give up. My question is, does anyone know if a small increase such as 5mg in Prozac can cause these symptoms? I stopped the 5mg about a week and a half ago. I am back on my 60mg. The only symptom I know FOR SURE that has to do with the medication increase is that when I increased Prozac in the past, for a few weeks, I would have songs on repeat in my head AS SOON AS I OPEN MY EYES IN THE MORNING. It's nothing dangerous or hurtful but just annoying. Like a line from a song will just repeat it self over and over and over and over. Then it would go away after getting acclimated to the increase in med. Well even though I only went up 5mg this time, I still experienced that to a degree. Anyways, any input would be welcomed and appreciated. Thank you!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Prozac for OCD Chickie1 Obsessive Compulsive Disorder (OCD) 1 08-03-2007 06:38 PM
taking prozac irishmom1 Obsessive Compulsive Disorder (OCD) 9 06-03-2007 03:48 PM
High Doses of Prozac...very high! bondgrll Obsessive Compulsive Disorder (OCD) 4 06-13-2005 11:29 PM
Has Prozac Helped? StephK282 Obsessive Compulsive Disorder (OCD) 4 03-18-2005 02:53 PM
prozac users prettyboi22 Obsessive Compulsive Disorder (OCD) 10 01-19-2005 09:11 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Eyes2thesky (10), TrainOfThought (9), guitarman86 (5), paisleyprincess (5), PinkIcecream (4), Sillygrl (3), BadMalibu (3), Searchin (3), Katy1978 (3), dee088 (3)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (855), janewhite1 (823), Titchou (769), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (654), BlueSkies14 (610)



All times are GMT -7. The time now is 04:05 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!